# SDR ASAA2017120222914

- Difficulty date: December 2, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 44,153 hours, 14,778 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Part number: 655486220
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT PRESSURE BULKHEAD SEAL ATTACH INTERCOSTAL IS CORRODED. GROUNDED - YES. REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW ASA 737-800 SRM 53-80-08-1A-1. ORIGINAL MATERIAL THICKNESS IS 0.020 IN. REMAINING THICKNESS IS 0.016 IN. REMOVED 0.004 IN REMOVED AND REPLACED INTERCOASTAL IAW ASA 737-800 SRM 51-40-12 AND BAC DWG 148A0+33 SH.20 REV: REMOVED AND REINSTALLED 2EA CLIPS AND 1EA PLATE FOR ACCESS IAW ASA 737-800 SRM 51-40-02 BAC DWGS 148A0922 REV- SH 20,21 AND BAC DWG 148A2280 SH 55 REV B REMOVED DOT F585.
